Research Repository

Browse by Author: Morozan, T

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Article

Dragan, V, Morozan, T and Shi, Peng (2002) Asymptotic Properties of Input-Output Operators Norm Associated with Singularly Perturbed Systems with Multiplicative White Noise. SIAM Journal on Control and Optimization, 41 (1). 141 - 163. ISSN 0363-0129

Conference or Workshop Item

Dragan, V, Morozan, T and Shi, Peng ORCID: 0000-0003-2668-7616 (2000) Asymptotic Behaviour of the Norm of Input-Output Operators Corresponding to Singularly Perturbed Systems with Multiplicative White Noise. In: 39th IEEE Conference on Decision and Control, 12 December 2000-15 December 2000, Sydney, Australia.